MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIX TOP LOADING POLYAXIAL HEAD; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIX TOP LOADING POLYAXIAL HEAD; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 04.632.001
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional pro-codes: kwq, mni, mnh, kwp, nkb.Without a valid lot number the device history records review could not be completed.Complainant device is not expected to be returned for manufacturer review/investigation, device is implanted.(b)(4).Investigation summary : complaint summary: it was reported that on (b)(6) 2021, apparent dislodging observed in post-op films.In reviewing a post-op x-ray, the doctor observed that one of the matrix polyaxial heads may have dislodged from the matrix bone screw at l3.There were no obvious issues with implants or instrumentation intra-operatively and the surgeon followed the surgical technique guidelines to verify the implant placement prior to final tightening.Implants were placed on (b)(6) 2021.Unknown if future revision will be required.This complaint involves two (2) devices.Photo investigation: the device was not returned.A photo-investigation was performed on the x-ray image located in pc attachment ¿(b)(4)".Upon investigating the x-ray provided, one of the matrix screw is found little dislocated from polyaxial screw head.However, the dislocation of the screw head cannot be confirmed based on provided x-ray.The root cause of the dislocated matrix screw from polyaxial screw head cannot be confirmed based on the available x-ray.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.Conclusion: the complaint condition cannot be confirmed during photo investigation.During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot: a manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, apparent dislodging observed in post-op films.In reviewing a post-op x-ray, the doctor observed that one of the matrix polyaxial heads may have dislodged from the matrix bone screw at l3.There were no obvious issues with implants or instrumentation intra-operatively and the surgeon followed the surgical technique guidelines to verify the implant placement prior to final tightening.Implants were placed on (b)(6) 2021.Unknown if future revision will be required.This complaint involves two (2) devices.This report is for one (1) ti matrix top loading polyaxial head.This report is 2 of 2 for (b)(4).

Brand Name
TI MATRIX TOP LOADING POLYAXIAL HEAD
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11881496
Report Number2939274-2021-02576
Device Sequence Number3747039
Product Code KWP
UDI-Device Identifier10705034744971
UDI-Public(01)10705034744971
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
PREADM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.632.001
Device Catalogue Number04.632.001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6.0MM TI MATRIX SCREW 45MM THREAD LENGTH; UNK - LOCKING/SET SCREWS: MATRIX; UNK - RODS: MATRIX
Outcome Attributed to Adverse Event Required Intervention;